# SDR YENA201901220038

- Difficulty date: January 22, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N590JB
- Make and model: Airbus A320-232
- Aircraft serial: 2231
- Aircraft time: 59,292 hours, 20,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 006842
- Condition: Failed
- Location: Cabin
- Part time: 59,287 hours, 20,958 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 857, HPN-PBI. FOUND LOWER EMERGENCY EXIT WALL LIGHTS AT OVERWING EXITS INOP; FOUND ESPU 12WL TO BE AT FAULT. R&R ESPU ASSY. OPS TEST NORMAL IAW AMM 33-51-38.
